# SDR SWIA202266759

- Difficulty date: September 17, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Part number: 600240431
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FITTING AND BEARING ON JOB 2773195  OP 122  CAMP 25501288, FOUND L/H ELEVATOR HINGE FITTING ASSY P/N 600-24043-1 TO HAVE PITTING CORROSION AND EXCESSIVE WEAR IN BEARING BORE. REPLACE HINGE FITTING ASSY.      (C-CHECK RO 11/8/2022)     REMOVED AND REPLACED L/H  ELEVATOR FITTING (PN 600-24043-1) REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND DRAWING 601R24025, REV G AS WELL AS COMPLIED W/SKYCARD 51-900-1003-SKY.
